# SDR UIEA2021071001504

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 6225046107
- Part serial: 2074
- Condition: Dim
- Location: Capts Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WEATHER DISPLAY IS UNACCEPTABLY DIM DURING DAY LIGHT( REMOVED AND REPLACED CAPTAIN EHSI INDICATOR ASSY IAW AMM 34-22-04. ALL INDICATIONS NORMAL. ACCOMPLISHED WXR SYSTEM AND OPERATIONAL TEST IAW AMM 34-43-00. OPS CHECK GOOD. NO FURTHER MX REQUIRED. )
